Alert archive / South Dakota / River Flood Warnings in 2011

River Flood Warning 4, NWS Aberdeen, SD

March 18, 2011Roberts County, South Dakota

NWS Aberdeen, SD issued this river flood warning at Mar 18, 2011, 7:10 AM CDT for Roberts County, South Dakota. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Mar 18, 2011, 7:10 AM CDT (12:10 UTC)
Expired
Mar 23, 2011, 10:26 AM CDT
In force
5 days
Issued by
NWS Aberdeen, SD
Flood severity
Minor

County Roberts County, SD

The radar

The Aberdeen radar (KABR), 116 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Minnesota River near Peever (PVRS2). The gauge peaked at 18.91 ft at Mar 18, 2011, 1:00 AM CDT.

actionminormoderate10152003/1803/1903/2003/2103/2203/2303/24
Action stage
16 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WGUS43 KABR 181210
FLWABR
BULLETIN-IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
710 AM CDT FRI MAR 18 2011

...THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER 

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
SNOW MELT AND ESPECIALLY ICE JAMMING HAVE CAUSED THE LITTLE MINNESOTA
RIVER NEAR PEEVER TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING TO 18.4 FEET.
THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE AND CONTINUE TO FLUCTUATE
DUE TO ICE JAMMING FOR THE NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SATURDAY MORNING.

&&

SDC109-191610-
/O.NEW.KABR.FL.W.0004.110318T1210Z-110321T1200Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110320T1200Z.UU/
710 AM CDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MINNESOTA RIVER NEAR PEEVER.
* AT  6:45 AM FRIDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...LEFT BANK BELOW GAGE BEGINS FLOODING. THIS IS THE 
  NEW GAGE SITE APPROX 1 MILE NORTH OF OLD SITE..  

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



LITTLE MINNESOTA
PVRS2    17.0   18.39 FRI 7 AM    18.4  FRI 7 AM    18.5  FRI 5 AM
5 follow-up statements
019 
WGUS83 KABR 191627
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1127 AM CDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE LITTLE MINNESOTA RIVER NEAR PEEVER IS CURRENTLY FALLING. 
BUT...BASED ON EXPECTED SNOWMELT OVER THE NEXT FEW DAYS...IT SHOULD
BEGIN TO RISE AGAIN WITH ANOTHER CREST AROUND 19 FT ON MONDAY MARCH
21ST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SUNDAY MORNING.

&&

SDC109-202027-
/O.EXT.KABR.FL.W.0004.000000T0000Z-110324T0824Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110323T0824Z.UU/
1127 AM CDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MINNESOTA RIVER NEAR PEEVER
* FROM TOMORROW AFTERNOON UNTIL WEDNESDAY MORNING...
* AT 10AM SATURDAY THE STAGE WAS 16.0 FEET...
* MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 17.0 FEET...
* AT 17.0 FEET...LEFT BANK BELOW GAGE BEGINS FLOODING. THIS IS THE 
  NEW GAGE SITE APPROX 1 MILE NORTH OF OLD SITE..  

$$
&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME

LITTLE MINNESOTA
PVRS2    17.0   16.02 SAT 11 AM   19.0  MON 1 PM    16.9  FRI 11 PM
379 
WGUS83 KABR 201626
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1126 AM CDT SUN MAR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE LITTLE MINNESOTA RIVER NEAR PEEVER SHOULD CONTINUE TO RISE
THROUGH TONIGHT...BUT CREST AROUND 19 FEET MONDAY AFTERNOON. AREAS
NEAR THE RIVER SHOULD CONTINUE TO SEE FLOODING THROUGH THE EARLY
PART OF THIS WEEK.  THE RIVER SHOULD FALL BACK BELOW FLOOD STAGE ON
WEDNESDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING.

&&

SDC109-212026-
/O.EXT.KABR.FL.W.0004.000000T0000Z-110324T0900Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110323T0900Z.UU/
1126 AM CDT SUN MAR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MINNESOTA RIVER NEAR PEEVER
* UNTIL WEDNESDAY MORNING...
* AT 10AM SUNDAY THE STAGE WAS 17.1 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 17.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE LATE THIS MORNING AND 
  WILL CONTINUE RISING TO NEAR 19.0 FEET BY MONDAY EARLY AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 17.0 FEET...LEFT BANK BELOW GAGE BEGINS FLOODING. 

$$
&& 
LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME

LITTLE MINNESOTA
PVRS2    17.0   17.08 SUN 11 AM   19.0  MON 1 PM    16.8  SUN 7 AM
866 
WGUS83 KABR 211541
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1041 AM CDT MON MAR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE LITTLE MINNESOTA RIVER NEAR PEEVER IS EXPECTED TO REMAIN NEARLY
STEADY THROUGH THE NEXT 24 HOURS...AND THEN BEGIN DROPPING...FINALLY
DROPPING BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TUESDAY MORNING.

&&
SDC109-221941-
/O.EXT.KABR.FL.W.0004.000000T0000Z-110324T0600Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110323T0600Z.UU/
1041 AM CDT MON MAR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MINNESOTA RIVER NEAR PEEVER
* FROM TODAY UNTIL EARLY WEDNESDAY MORNING...
* AT 09AM MONDAY THE STAGE WAS 17.1 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 17.0 FEET...
* AT 17.0 FEET...LEFT BANK BELOW GAGE BEGINS FLOODING. THIS IS THE 
  NEW GAGE SITE APPROX 1 MILE NORTH OF OLD SITE..  

$$
&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME

LITTLE MINNESOTA
PVRS2    17.0   17.14 MON 10 AM   17.1  TUE 1 PM    17.7  MON 3 AM
910 
WGUS83 KABR 221715
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 PM CDT TUE MAR 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN SOUTH 
DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE LITTLE MINNESOTA RIVER NEAR PEEVER IS EXPECTED TO REMAIN ABOVE
FLOOD STAGE THROUGH WEDNESDAY NIGHT...BEFORE DROPPING BELOW FLOOD
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC109-232115-
/O.EXT.KABR.FL.W.0004.000000T0000Z-110325T0824Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110324T0824Z.UU/
1215 PM CDT TUE MAR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MINNESOTA RIVER NEAR PEEVER
* UNTIL THURSDAY MORNING...
* AT 11AM TUESDAY THE STAGE WAS 17.2 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 17.0 FEET...
* FORECAST...THE RIVER WILL CONTINUE TO FLUCTUATE WITH AN EXPECTED
  SLIGHT RISE TO NEAR 17.7 FEET BY LATE WEDNESDAY MORNING. THE
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 17.0 FEET...LEFT BANK BELOW GAGE BEGINS FLOODING. THIS IS THE 
  NEW GAGE SITE APPROX 1 MILE NORTH OF OLD SITE..  

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



LITTLE MINNESOTA
PVRS2    17.0   17.24 TUE 12 PM   17.7  WED 7 AM    17.4  TUE 9 AM
942 
WGUS83 KABR 231526
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1026 AM CDT WED MAR 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  LITTLE MINNESOTA RIVER NEAR PEEVER

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE LITTLE MINNESOTA RIVER NEAR PEEVER HAS FALLEN BELOW FLOOD STAGE
AND CONTINUES TO SLOWLY FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC109-231556-
/O.CAN.KABR.FL.W.0004.000000T0000Z-110325T0824Z/
/PVRS2.1.IC.110318T0326Z.110318T0615Z.110323T0820Z.UU/
1026 AM CDT WED MAR 23 2011

FORECAST INFORMATION FOR
  LITTLE MINNESOTA RIVER NEAR PEEVER
* AT 9 AM WEDNESDAY THE STAGE WAS 16.2 FEET...
* NO FLOODING IS CURRENTLY FORECAST...
* FLOOD STAGE IS 17.0 FEET...

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



LITTLE MINNESOTA
PVRS2    17.0   16.24 WED 10 AM   16.0  WED 1 PM    17.3  TUE 10 PM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at Mar 18, 4:01 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 18, 4:01 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
401 AM CDT FRI MAR 18 2011

.SHORT TERM...THROUGH SUNDAY

CANADIAN HIGH PRESSURE IN THE NORTHEAST WITH DRY SUBCLOUD LAYER
RESULTING IN SHOWERS DISPLACED WELL TO THE SOUTH OF THE CWA THIS
AM. DRY CONDITIONS TODAY...WITH CLEARING SKIES...WEAK COLD
ADVECTION IN NORTHEAST COUNTIES EARLY...AND WARM ADVECTION INTO
WESTERN COUNTIES LATE. WARM ADVECTION CONTINUES OVERNIGHT...AND
INTO SATURDAY. THINGS GET MORE COMPLICATED AS HIGH PRESSURE
RETREATS EAST AND WINDS SWITCH AROUND TO SOUTH/SOUTHEAST. REAR
RIGHT QUADRANT OF 100KT JET SETS UP OVER NORTH DAKOTA...AND BUFKIT
PROFILES INDICATE STEEP MID LEVEL LAPSE RATES. MAIN QUESTION IS
MOISTURE AVAILABILITY SATURDAY WHICH SHOULD LIMIT COVERAGE OF ANY
LIGHT SHOWERS. AS TROF DEEPENS ACROSS THE ROCKIES...SOUTHWEST FLOW
ALOFT WILL TRANSLATE INTO WEAK ISENTROPIC FORCING ACROSS NORTH
DAKOTA AND MINNESOTA. GENERALLY LOOKING AT LOW CHANCE/LIGHT QPF
SHOWERS IN BROAD AREA ELEVATED ISENTROPIC LIFT.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
THE OPERATIONAL MODELS AND GFS ENSEMBLES SHOW A POTENTIALLY
SIGNIFICANT UPPER LEVEL AND SURFACE LOW PRESSURE SYSTEM AFFECTING
THE REGION FROM MONDAY NIGHT INTO WEDNESDAY. FOR SUNDAY
NIGHT...A LOW PRESSURE SYSTEM WILL BE LEAVING THE EASTERN PART OF
THE REGION WHILE CANADIAN SURFACE HIGH PRESSURE BUILDS IN. THIS
HIGH PRESSURE WILL DOMINATE THROUGH MONDAY WITH DRY CONDITIONS AND
MOSTLY SUNNY SKIES. FOR MONDAY NIGHT INTO WEDNESDAY...A LOW
PRESSURE AREA WILL BE SLOWLY MOVING ACROSS THE CENTRAL PLAINS. THE
MODELS SHOW RAIN/SNOW SPREADING ACROSS OUR REGION MONDAY NIGHT
THROUGH TUESDAY. THEY ALL SHOW SOME DECENT QPF WITH THIS SYSTEM.
HARD TO TELL AT THIS TIME WHEN THE RAIN WOULD CHANGE TO SNOW ALONG
WITH HOW MUCH SNOW WOULD FALL. WILL HAVE TO WAIT UNTIL THE SYSTEM
GETS CLOSER. THE GEM AND EC AGREE PRETTY WELL WITH A SLOW
PROGRESSION WITH THIS SYSTEM WITH THE EC HOLDING ON TO QPF INTO
WEDNESDAY. AT ANY RATE...HAVE INCREASED POPS FOR MONDAY NIGHT OUT
WEST AND TO THE EAST FOR TUESDAY AND TUESDAY NIGHT. COOLER AIR
WILL FILTER IN FOR WEDNESDAY AND THURSDAY ACROSS THE CWA WITH
HIGHS MOSTLY IN THE 30S.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

AN AREA OF STRATUS CLOUDS IN NORTHERN SD THIS MORNING ARE
EXPECTED TO AFFECT ABR AND ATY. THE CLOUDS WILL BE SCT TO OCNL
OVERCAST AT ABR AND ATY INTO THE MID TO LATE MORNING HOURS.
OTHERWISE...VFR CONDITIONS ARE EXPECTED AT ALL TAF LOCATIONS FROM
NOON THROUGH TONIGHT.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...CONNELLY
LONG TERM...MOHR
AVIATION...MOHR

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Mar 18, 3:56 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
356 AM CDT FRI MAR 18 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-190900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
356 AM CDT FRI MAR 18 2011 /256 AM MDT FRI MAR 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONCERNING A WEATHER SYSTEM THAT BRINGS PRECIPITATION TO THE REGION
MONDAY NIGHT THROUGH TUESDAY NIGHT/WEDNESDAY MORNING. THERE IS A
HIGH DEGREE OF UNCERTAINTY OVER TRACK AND TIMING OF THIS
FEATURE...BUT THE SYSTEM LOOKS TO BRING A MIX OF RAIN AND SNOW TO
THE AREA...WITH A WIDE RANGE OF POTENTIAL EFFECTS ON THE REGIONAL
HYDROLOGICAL SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

Nearby

River Flood Warnings in South Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.